Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

krazykowgirl

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About krazykowgirl

  • Rank
    New Member
  1. Our primary BC is my husbands vasectomy. Our secondary BC is condoms. What about getting an IUD placed? The copper ones are hormone free and I had one about 6 years ago (not while on accutane) with no problems. My Be Smart/Safe/Sure book lists IUD's as a primary BC.
  2. When I started taking accutane, I had a mild headache for the first 9 days. Although, it was more of a motion sickness type sensation, rather than pain. Is that what you mean by cloudiness? I took the lowest dose of Dramamine and that took care of it. I HATE to feel nauseated! I would have quit accutane if it didn't subside.
  3. I asked my Dr. what, if any, OTC drugs I should not use while on accutane. She told me no Tylenol/aceteminophen. Tylenol does a number on your liver, just like the tane does. So read your labels on those cold meds, many of them contain aceteminophen. I wouldn't freak out though if there was aceteminophen in the TheraFlu you took, I accidentally took some Pamprin once cause I forgot it had it in it, and I had no ill effects. Good luck, hope you feel better soon.
  4. I had the exact some thing too. I did the same as the other poster, used OTC Hydrocortisone creme and it cleared up completely within about 4 days. When I upped my dose the 2nd month, I had a milder recurrence. Also, I found that some of the harsher household cleaners that never bothered me before can cause my hands to break out in that rash as well. Put on some gloves if your going to scrub the tub or wash your car.
  5. Mostly lurker here, but I'm so happy I just wanted to share. I just finished my 3rd month on accutane (60mg daily) and I would say my acne has been reduced by about 80%. While that itself is great, I'm just LOVING that my face is no longer oily!!! I have never had regular skin since I was about 12. I'd put on make up and 2 hours later I'd look awful from getting oily and then trying to blot it over and over. I took tetracycline for about 3 years and it kept my skin fairly clear, but it was
  6. Were you given instructions to fast for 12-14 hours before having your blood drawn? If you ate anything prior to it that could have given you the high glucose level. I know I have to fast prior to my blood draw for accutane.
  7. Thanks for posting your update, I like reading other peoples experiences, helps me know what I can expect. I've posted a few times here, but here's a little intro about me. I'm Laurie, 29, married and mom to 2 kids, ages 6 and 4. I've had acne since I was 12, I've tried every OTC, and Clindamycin, Benzomycin, Retin-A, Tetracycline, and Minocycline. Only one that worked for me was the Tetracycline, but that stopped after about 3 years. Hmmm, my acne is in the mild to moderate range, but af
  8. With insurance I paid $10 for 30 40mg Sotret pills because it's the generic. I would have to pay $20 for name brand. My receipt showed the full retail price for 30 40mg Sotrets as $160. YIKES! I'm very thankful for my insurance or else this would not be an option for me. How long did you stay acne free after the last treatment? That would be a big factor in my decision. Laurie
  9. Thanks for replying guys. I'm currently taking one 40mg dose per day and I take it with dinner since that is usually my largest meal. The nausea usually doesn't kick in until 18-20 hours later. Sometime around noon the next day. I'm gonna call my derm tomorrow and see if can get switched to two 20mg doses. Right now my pills are the 40mg ones, so I can't split them on my own. I am really curious as to why she put me on one dose, from all the reading I've done over the weekend I've found th
  10. Thanks for replying. Today was better than the last few days, but I was also napping during the time frame when the nausea usually kicks in. I may have just slept through it. I take my meds with dinner, usually between 4-6pm. The nausea comes between 12-2pm. Good to know it dissipated for you though. I'm hoping it's short lived and just my body getting used to the new med. Laurie
  11. I'm on day 5. My lips and skin aren't dry yet, but I've been liberal with the chap stick and moisturizer. I did have some slight nausea the first few days, but today it was less, so here's hoping that was just me getting used to the med. So far, so good. Oh, and 3 new pimples on my back. Wonder if that's the start of my outbreak? Laurie
  12. I just browsed the last 12 pages of topics and didn't find this addressed already, so here goes. I'm on my 4th day of Accutane, 40mg, once a day. On days 2-3 I experienced slight nausea for about 2 hours each day. On a scale of 1-10, 10 being actually vomiting, I'd rate it a 1. Today I had it again for 2 hours, this time a 2. In the pamphlet it says to call your derm for severe nausea/vomiting. I'm nowhere near severe, but I REALLY REALLY hate to be nauseated! Did anyone else have this si
×